Comptes Rendus
Statistics/Probability Theory
A test for the equality of marginal distributions
Comptes Rendus. Mathématique, Volume 344 (2007) no. 8, pp. 509-514.

We present a test for the equality of marginals of bi-dimensional distribution functions under censoring. The asymptotic power of the test under approaching alternatives and the simulation analysis for finite samples are done. The test is more powerful than classical tests in situations where the marginals differ in shape parameters.

On propose un test pour l'égalité des répartitions des marginales pour des données complètes ou censurées à droite. On obtient une estimation de la puissance asymptotique pour des alternatives approchées. On étudie par simulation des propriétés du test pour des échantillons finis. Le test est plus puissant que les tests classiques quand les marginales diffèrent en paramètre de forme.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2007.03.001
Vilijandas Bagdonavičius 1; Ruta Levuliene 1; Mikhail Nikulin 2

1 University of Vilnius, 24, Naugarduko, 01513 Vilnius, Lithuania
2 Université Victor-Segalen Bordeaux 2, BP 26, 146, rue Léo-Saignat, 33076 Bordeaux cedex, France
@article{CRMATH_2007__344_8_509_0,
     author = {Vilijandas Bagdonavi\v{c}ius and Ruta Levuliene and Mikhail Nikulin},
     title = {A test for the equality of marginal distributions},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {509--514},
     publisher = {Elsevier},
     volume = {344},
     number = {8},
     year = {2007},
     doi = {10.1016/j.crma.2007.03.001},
     language = {en},
}
TY  - JOUR
AU  - Vilijandas Bagdonavičius
AU  - Ruta Levuliene
AU  - Mikhail Nikulin
TI  - A test for the equality of marginal distributions
JO  - Comptes Rendus. Mathématique
PY  - 2007
SP  - 509
EP  - 514
VL  - 344
IS  - 8
PB  - Elsevier
DO  - 10.1016/j.crma.2007.03.001
LA  - en
ID  - CRMATH_2007__344_8_509_0
ER  - 
%0 Journal Article
%A Vilijandas Bagdonavičius
%A Ruta Levuliene
%A Mikhail Nikulin
%T A test for the equality of marginal distributions
%J Comptes Rendus. Mathématique
%D 2007
%P 509-514
%V 344
%N 8
%I Elsevier
%R 10.1016/j.crma.2007.03.001
%G en
%F CRMATH_2007__344_8_509_0
Vilijandas Bagdonavičius; Ruta Levuliene; Mikhail Nikulin. A test for the equality of marginal distributions. Comptes Rendus. Mathématique, Volume 344 (2007) no. 8, pp. 509-514. doi : 10.1016/j.crma.2007.03.001. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2007.03.001/

[1] V. Bagdonavicius; M. Nikulin Accelerated Life Models, Chapman and Hall/CRC, Boca Raton, 2002

[2] V. Bagdonavicius; M. Nikulin Semiparametric Models in Accelerated Life Testing, Queen's Papers in Pure and Applied Mathematics, vol. 98, Kingston, Ontario, Canada, 1995

[3] A. Cantor; R. Knapp A test of the equality of survival distributions based on paired observations from conditionally exponential distributions, IEEE Trans. Reliability, Volume 34 (1985), pp. 342-346

[4] D. Clayton; J. Cuzick EM algorithm for Cow's regression model using GLIM, J. Roy. Statist. Soc. Ser. C, Volume 34 (1985) no. 2, pp. 148-156

[5] P. Georges, A.-G. Lamy, E. Nicolas, G. Quibel, T. Roncalli, Multivariate survival modelling: a unified approach with copulas, Groupe de Recherch Operationelle, Crédit Lyonnais, 2001

[6] P.E. Greenwood; M. Nikulin A Guide to Chi-Squared Testing, John Wiley and Sons, New York, 1996

[7] W. Owen; D. Sinha; M. Capozzoli A paired-data analysis for a lifetime distribution, Amer. Statist., Volume 54 (2000), pp. 252-256

[8] W. Owen A power analysis of tests for paired lifetime data, Lifetime Data Anal., Volume 11 (2005), pp. 233-243

[9] R. Prentice; J. Cai Covariance and survivor function estimation using censored multivariate failure time data, Biometrika, Volume 79 (1992), pp. 495-512

[10] A. Sklar Fonctions de répartition à n dimensions et leurs marges, Publ. Inst. Statist. Univ. Paris, Volume 8 (1959), pp. 229-231

Cited by Sources:

Comments - Policy


Articles of potential interest

Testing of the homogeneity of marginal distributions in copula models

Vilijandas Bagdonavičius; Sergey Malov; Mikhail Nikulin

C. R. Math (2008)


Chi-squared tests for general composite hypotheses from censored samples

Vilijandas Bagdonavičius; Mikhail Nikulin

C. R. Math (2011)


Testing absence of hazard rates crossing

Vilijandas Bagdonavičius; Rūta Levulienė; Mikhail Nikulin

C. R. Math (2009)